American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A52) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Emanuel Carneiro, Friedrich Littmann and Jeffrey D. Vaaler. Gaussian subordination for the Beurling-Selberg extremal problem. Trans. Amer. Math. Soc. 365 (2013) 3493-3534.
Abstract, references, and article information
View Article: PDF

[2] Emanuel Carneiro and Jeffrey D. Vaaler. Some extremal functions in Fourier analysis. II. Trans. Amer. Math. Soc. 362 (2010) 5803-5843. MR 2661497.
Abstract, references, and article information
View Article: PDF

[3] Biagio Ricceri. A general multiplicity theorem for certain nonlinear equations in Hilbert spaces. Proc. Amer. Math. Soc. 133 (2005) 3255-3261. MR 2161147.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] S. Dutta. Generalized subdifferential of the distance function. Proc. Amer. Math. Soc. 133 (2005) 2949-2955. MR 2159773.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Fathi B. Saidi. On the proximinality of the unit ball of proximinal subspaces in Banach spaces: A counterexample. Proc. Amer. Math. Soc. 133 (2005) 2697-2703. MR 2146216.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] R. C. Gayle and J. M. Wolfe. Unicity in piecewise polynomial $L^1$-approximation via an algorithm . Math. Comp. 65 (1996) 647-660. MR 1333314.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] András Kroó and Darrell Schmidt. A Haar-type theory of best $L\sb 1$-approximation with constraints . Trans. Amer. Math. Soc. 331 (1992) 301-319. MR 1062190.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Wu Li. Weak Chebyshev subspaces and $A$-subspaces of $C[a,b]$ . Trans. Amer. Math. Soc. 322 (1990) 583-591. MR 1010886.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Allan Pinkus and Hans Strauss. $L\sp 1$-approximation with constraints . Trans. Amer. Math. Soc. 322 (1990) 239-261. MR 986698.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] András Kroó, Manfred Sommer and Hans Strauss. On strong uniqueness in one-sided $L\sp 1$-approximation of differentiable functions . Proc. Amer. Math. Soc. 106 (1989) 1011-1016. MR 964457.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] J. Frerking and U. Westphal. On a property of metric projections onto closed subsets of Hilbert spaces . Proc. Amer. Math. Soc. 105 (1989) 644-651. MR 946636.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Ryszard Smarzewski. Strong unicity of best approximations in $L\sb \infty(S,\Sigma,\mu)$ . Proc. Amer. Math. Soc. 103 (1988) 113-116. MR 938653.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] András Kroó. Best $L\sb 1$-approximation with varying weights . Proc. Amer. Math. Soc. 99 (1987) 66-70. MR 866431.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Darrell Schmidt. A theorem on weighted $L\sp 1$-approximation . Proc. Amer. Math. Soc. 101 (1987) 81-84. MR 897074.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] András Kroó. Chebyshev rank in $L\sb 1$-approximation . Trans. Amer. Math. Soc. 296 (1986) 301-313. MR 837813.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Richard B. Darst and Robert Huotari. Monotone $L\sb 1$-approximation on the unit $n$-cube . Proc. Amer. Math. Soc. 95 (1985) 425-428. MR 806081.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] András Kroó. On an $L\sb 1$-approximation problem . Proc. Amer. Math. Soc. 94 (1985) 406-410. MR 787882.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Scott McCullough and Daniel Wulbert. The topological spaces that support Haar systems . Proc. Amer. Math. Soc. 94 (1985) 687-692. MR 792284.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] András Kroó. On the strong unicity of best Chebyshev approximation of differentiable functions . Proc. Amer. Math. Soc. 89 (1983) 611-617. MR 718983.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] A. Kroó. On unicity of complex polynomial $L\sb{1}$-approximation along curves . Proc. Amer. Math. Soc. 86 (1982) 427-432. MR 671209.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] András Kroó. On strong unicity of $L\sb{1}$-approximation . Proc. Amer. Math. Soc. 83 (1981) 725-729. MR 630044.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Manfred Sommer. Nonexistence of continuous selections of the metric projection for a class of weak Chebyshev spaces . Trans. Amer. Math. Soc. 260 (1980) 403-409. MR 574787.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1